# SDR VNAA9600024

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSDO328232
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 6,485 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CVG - FLT 4010 - EN ROUTE FROM PHL INBOUND TO CVG, CREW  REPORTED THAT THE FIRST OFFICER'S WINDSHIELD CRACKED.  CREW PROCEEDED ON WITH THE FLIGHT AND LANDED WITHOUT FURTHER  INCIDENT AT CVG.  MX REPLACED THE F/O'S WINDSHIELD IAW MM 56-11-00.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
